# SDR IXXA2022111103

- Difficulty date: May 19, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144N80493
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL WEB IN LEFT WHEEL WELL AT STA 1175 SHOWS SIGNS CORROSION AROUND HYDRAULIC LINES
